MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AH660HS
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Headache (1880); Hypersensitivity/Allergic reaction (1907); Nausea (1970); Vomiting (2144); Dizziness (2194); Respiratory Tract Infection (2420); Unspecified Respiratory Problem (4464); Eye Irritation (4803)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged eye irritation, nose irritation, respiratory tract irritation, dizziness and/or headache, hypersensitivity and nausea / vomiting, asthma.Medical intervention was not specified.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
Added device information on box d.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged eye irritation, nose irritation, respiratory tract irritation, dizziness and/or headache, hypersensitivity and nausea / vomiting, asthma.Medical intervention was not specified.No additional information can be requested at this time.During the evaluation of the device at the third-party service center, the device was visually inspected and found no evidence of foam degradation during the evaluation, the device powered on and air flow was confirmed.The device's downloaded logs were reviewed by the third-party service center.There was two error code found.During evaluation there was secondary findings and dust was observed.The third-party service center concludes that they couldn't confirm the customer's allegation and there was no visible foam degradation and unit got corrected.Box h: evaluation method code, evaluation results code, component code grid and conclusion code grid has been updated.

Brand Name
BIPAP PRO BIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20733813
Report Number2518422-2024-071077
Device Sequence Number8922466
Product Code BZD
UDI-Device Identifier00606959005921
UDI-Public(01)00606959005921
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAH660HS
Device Catalogue NumberAH660HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer12/11/2024
03/03/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/11/2024
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown